# SDR AALA2021092901655

- Difficulty date: September 27, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 72,381 hours, 32,876 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3783
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Part time: 55,790 hours, 25,472 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: INOPERATIVE EMERGENCY POWER SUPPLY UNIT 13WL AT AFT GALLEY AREA (1 EA). REPLACED EMERGENCY POWER SUPPLY UNIT 13WL AT AFT GALLEY AREA (1EA) PER AMM 33-51-38-400-001-A.
